# SDR U2RA2022072800034

- Difficulty date: July 15, 2022
- Submitted: July 29, 2022
- Operation: Air carrier
- Aircraft: N919CA
- Make and model: Boeing 747428
- Aircraft serial: 25302
- Aircraft time: 106,498 hours, 15,911 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Pylon
- Part number: 311U217099
- Part serial: NONE
- Condition: Damaged
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IT WAS DISCOVERED AN ELONGATED FASTENER HOLE IN THE NO.2 PYLON INBOARD SKIRT PANEL FAIRING, P/N 311U2170-99, AT NAG STA 354. THE PERMANENT REPAIR WAS ACCOMPLISHED IN ACCORDANCE WITH FLIGHT VEHICLES CONSULTING, LNC'S  ENGINEERING ORDER 22089-10, REV A, WHICH WAS APPROVED BY FAA FORM 8110-3 DATED ON JULY 05,  2022.  DETAILS WERE DOCUMENTED IN HAECO XIAMEN'S NRC KVN2910.
